Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 338, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 18, 2011, 5:10 AM CDT for 5 counties in Illinois; Marion County, Pike County, Ralls County, Missouri. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 5:10 AM CDT (10:10 UTC)
- Expired
- Jun 18, 2011, 6:15 AM CDT
- In force
- 65 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Pike County, IL, Marion County, MO, Pike County, MO, Ralls County, MO
The radar
The St Louis radar (KLSX), 127 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 5:29 AM CDT | HAIL 0.25 | 3 S Hannibal, MO | NEAR INTERSECTION OF ROUTE M AND HIGHWAY 61. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 2:44 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 10.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 601 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
389
WUUS53 KLSX 181010
SVRLSX
ILC001-009-013-061-149-MOC127-163-173-181115-
/O.NEW.KLSX.SV.W.0338.110618T1010Z-110618T1115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
510 AM CDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
BROWN COUNTY IN WEST CENTRAL ILLINOIS...
NORTHERN CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
NORTHWESTERN GREENE COUNTY IN SOUTHWEST ILLINOIS...
PIKE COUNTY IN WEST CENTRAL ILLINOIS...
MARION COUNTY IN NORTHEAST MISSOURI...
NORTHERN PIKE COUNTY IN NORTHEAST MISSOURI...
NORTHEASTERN RALLS COUNTY IN NORTHEAST MISSOURI...
* UNTIL 615 AM CDT
* AT 506 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM RENSSELAER TO NEW LONDON TO CURRYVILLE...AND MOVING EAST AT 45
MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...HANNIBAL...QUINCY...LOUISIANA...PITTSFIELD...WHITE
HALL...FRANKFORD...FALL CREEK...PIKE...PAYSON...CLARKSVILLE...
ATLAS...PLEASANT HILL...BARRY...BELLEVIEW...CAMP POINT...BEVERLY...
CLAYTON...BUCKHORN AND GRIGGSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
LAT...LON 4011 9090 4011 9072 4008 9067 4003 9065
4003 9060 3999 9060 3997 9050 3988 9058
3983 9056 3969 9064 3953 9057 3952 9040
3933 9038 3932 9135 3953 9151 3982 9182
4014 9091
TIME...MOT...LOC 1010Z 266DEG 37KT 3973 9152 3954 9136
3935 9126
WIND...HAIL 60MPH 0.75IN
$$
BRITT4 follow-up statements
258
WWUS53 KLSX 181035
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
535 AM CDT SAT JUN 18 2011
ILC001-009-013-061-149-MOC127-163-173-181115-
/O.CON.KLSX.SV.W.0338.000000T0000Z-110618T1115Z/
PIKE IL-ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-MARION MO-PIKE MO-
RALLS MO-
535 AM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN GREENE
AND NORTHERN CALHOUN COUNTIES IN SOUTHWEST ILLINOIS...AND BROWN...
SOUTHERN ADAMS AND PIKE COUNTIES IN WEST CENTRAL ILLINOIS...AND
NORTHEASTERN RALLS...NORTHERN PIKE AND MARION COUNTIES IN NORTHEAST
MISSOURI UNTIL 615 AM CDT...
AT 529 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES SOUTHWEST OF QUINCY TO 8 MILES WEST OF BARRY TO 5 MILES
WEST OF CLARKSVILLE...MOVING EAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
IN ADDITION...TREES WERE REPORTED DOWN AT 511 AM CDT AS THIS LINE
MOVED THROUGH MONROE CITY.
LOCATIONS IMPACTED INCLUDE...
QUINCY...PITTSFIELD...WHITE HALL...PAYSON...CLARKSVILLE...ATLAS...
BARRY...PLEASANT HILL...BELLEVIEW...BEVERLY...CAMP POINT...
GRIGGSVILLE...CLAYTON...BUCKHORN...MOUNT STERLING...KINDERHOOK...
ROCKPORT...PLAINVILLE...EL DARA AND SUMMER HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
LAT...LON 4011 9090 4011 9072 4003 9065 4003 9060
3999 9060 3997 9051 3988 9058 3983 9056
3969 9064 3953 9057 3952 9040 3934 9038
3932 9135 3955 9151 3982 9181 4013 9094
4014 9091
TIME...MOT...LOC 1033Z 251DEG 40KT 3989 9140 3967 9112
3938 9095
WIND...HAIL 60MPH 0.75IN
$$
BRITT727
WWUS53 KLSX 181044
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
544 AM CDT SAT JUN 18 2011
ILC001-009-013-061-149-MOC127-163-173-181115-
/O.CON.KLSX.SV.W.0338.000000T0000Z-110618T1115Z/
PIKE IL-ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-MARION MO-PIKE MO-
RALLS MO-
544 AM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GREENE AND NORTHERN CALHOUN COUNTIES IN SOUTHWEST ILLINOIS...AND
BROWN...SOUTHERN ADAMS AND PIKE COUNTIES IN WEST CENTRAL ILLINOIS...
AND NORTHEASTERN RALLS...NORTHERN PIKE AND MARION COUNTIES IN
NORTHEAST MISSOURI UNTIL 615 AM CDT...
AT 543 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM QUINCY TO BARRY TO CLARKSVILLE...MOVING NORTHEAST AT 30 MPH.
PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...WHITE HALL...PAYSON...CLARKSVILLE...ATLAS...BARRY...
PLEASANT HILL...BELLEVIEW...BEVERLY...GRIGGSVILLE...CAMP POINT...
CLAYTON...BUCKHORN...MOUNT STERLING...PLAINVILLE...EL DARA...
BURTON...SUMMER HILL...ADAMS AND RICHFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
LAT...LON 4011 9090 4011 9072 4003 9065 4003 9060
3999 9060 3997 9051 3988 9058 3983 9056
3969 9064 3953 9057 3952 9040 3934 9038
3932 9135 3955 9151 3982 9181 4013 9094
4014 9091
TIME...MOT...LOC 1044Z 247DEG 26KT 3991 9139 3969 9111
3940 9094
WIND...HAIL 60MPH 0.75IN
$$
BRITT893
WWUS53 KLSX 181101
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
601 AM CDT SAT JUN 18 2011
MOC163-173-181109-
/O.CAN.KLSX.SV.W.0338.000000T0000Z-110618T1115Z/
PIKE MO-RALLS MO-
601 AM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RALLS AND
NORTHERN PIKE COUNTIES IN NORTHEAST MISSOURI IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE AND A
SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR PARTS OF NORTHEAST
MISSOURI UNTIL 8 AM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 4011 9090 4011 9072 4003 9065 4003 9060
3999 9060 3997 9051 3988 9058 3983 9056
3969 9064 3953 9057 3952 9040 3934 9038
3934 9084 3942 9098 3966 9122 3989 9160
4014 9091
TIME...MOT...LOC 1059Z 253DEG 22KT 3992 9129 3971 9101
3941 9084
$$
ILC001-009-013-061-149-MOC127-181115-
/O.CON.KLSX.SV.W.0338.000000T0000Z-110618T1115Z/
PIKE IL-ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-MARION MO-
601 AM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN GREENE
AND NORTHERN CALHOUN COUNTIES IN SOUTHWEST ILLINOIS...AND BROWN...
SOUTHERN ADAMS AND PIKE COUNTIES IN WEST CENTRAL ILLINOIS...AND
NORTHEASTERN MARION COUNTY IN NORTHEAST MISSOURI UNTIL 615 AM CDT...
AT 557 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM QUINCY TO BARRY TO PLEASANT HILL...MOVING EAST AT 25 MPH. PENNY
SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...WHITE HALL...BELLEVIEW...BEVERLY...GRIGGSVILLE...CAMP
POINT...CLAYTON...BUCKHORN...MOUNT STERLING...BURTON...ADAMS...NEW
HARTFORD...RICHFIELD...MARTINSBURG...NEBO...FOWLER...KINGSTON...
LIBERTY...BAYLIS AND INDEPENDENCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4011 9090 4011 9072 4003 9065 4003 9060
3999 9060 3997 9051 3988 9058 3983 9056
3969 9064 3953 9057 3952 9040 3934 9038
3934 9084 3942 9098 3966 9122 3989 9160
4014 9091
TIME...MOT...LOC 1059Z 253DEG 22KT 3992 9129 3971 9101
3941 9084
WIND...HAIL 60MPH 0.75IN
$$
BRITT070
WWUS53 KLSX 181112
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
612 AM CDT SAT JUN 18 2011
ILC001-009-013-061-149-MOC127-181121-
/O.EXP.KLSX.SV.W.0338.000000T0000Z-110618T1115Z/
PIKE IL-ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-MARION MO-
612 AM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREENE AND
NORTHERN CALHOUN COUNTIES IN SOUTHWEST ILLINOIS...AND BROWN...
SOUTHERN ADAMS AND PIKE COUNTIES IN WEST CENTRAL ILLINOIS...AND
NORTHEASTERN MARION COUNTY IN NORTHEAST MISSOURI WILL EXPIRE AT 615
AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THE LINE OF SEVERE THUNDERSTORMS MAY PRODUCE PENNY SIZE
HAIL AND WIND GUSTS TO 50 MPH OVER PARTS OF ADAMS...BROWN AND PIKE
COUNTIES IN ILLINOIS THROUGH 7 AM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 4011 9090 4011 9072 4003 9065 4003 9060
3999 9060 3997 9051 3988 9058 3983 9056
3969 9064 3953 9057 3952 9040 3934 9038
3934 9084 3942 9098 3966 9122 3989 9160
4014 9091
TIME...MOT...LOC 1111Z 253DEG 22KT 3994 9120 3973 9092
3943 9075
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:57 AM CDT, 13 minutes earlier.
Area forecast discussion, Jun 18, 4:57 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 457 AM CDT SAT JUN 18 2011 .DISCUSSION... /417 AM CDT SAT JUN 18 2011/ JUST A BRIEF DISCUSSION DUE TO ONGOING ACTIVE WEATHER...BUT PINNING DOWN THUNDERSTORM THREAT BOTH SPATIALLY AND TEMPORALLY CONTINUES TO BE THE MAJOR FORECAST PROBLEM. LEADING EDGE OF BOW WORKING THROUGH CENTRAL MO ATTM SHOULD BE ALONG RIVER BETWEEN 11Z- 12Z...AND HAVE JUST EXPANDED SVR TSTM WATCH 498 TO INCLUDE AREAS EAST TO A CARLINVILLE...EDWARDSVILLE...SPARTA LINE. LINE WILL CONTINUE EAST (HOPEFULLY IN A WEAKENING STAGE) AFTER 12Z AND WORK THROUGH OUR ILLINOIS COUNTIES DURING THE EARLY MORNING. MEANWHILE...IN THE WAKE OF THE BOW WE ARE EXPECTING MORE HIT AND MISS ACTIVITY IN THE VICINITY OF THE MCV. PRIMARY QUESTION FOR THIS AFTERNOON IS WHETHER BOUNDARIES/SFC CONVERGENCE WILL BE ABLE TO OVERCOME MID LEVEL CAP...AND CURRENT ACTIVITY WILL BE WREAKING HAVOC ON ANY ATTEMPT TO FINE TUNE THREAT AT THIS POINT. FOR NOW HAVE SIMPLY GONE WITH CHANCE/SLIGHT CHANCE POPS. DUE TO CONSIDERABLE MORNING CLOUD COVER AND RAIN...HAVE BACKED OFF ON TEMPS A BIT. ALL MODELS ARE FORECASTING ANOTHER ROUND OF ROBUST CONVECTION TONIGHT BUT THEY DO DIFFER CONSIDERABLY ON TIMING AND LOCATION...AND WITH ALL SOLUTIONS FORECASTING A DECENT LOOKING SHORTWAVE TO IMPACT AREA THIS SCENARIO LOOKS REASONABLE. GROUND OVER THE CWA IS BECOMING INCREASINGLY SATURATED WITH THE PERIODIC CONVECTION OVER THE PAST FEW DAYS...SO FLASH FLOODING MAY BECOME AN INCREASING THREAT. HOWEVER...MESO-SCALE BOUNDARIES FROM ONGOING ACTIVITY...WHICH IS ALMOST IMPOSSIBLE TO PIN DOWN AT THIS EARLY JUNCTURE...WILL HAVE A HUGE IMPACT ON THESE ALL IMPORTANT SPECIFICS. SO...HAVE HELD OFF ON ISSUING FLASH FLOOD WATCH FOR NOW TO GIVE DAY SHIFT TIME TO WATCH BOUNDARY TRENDS SO THAT AREA CAN BE BETTER DEFINED. NO MAJOR CHANGES TO GOING TRENDS SUNDAY INTO EARLY NEXT WEEK. TRUETT && .AVIATION... /1227 AM CDT SAT JUN 18 2011/ THUNDERSTORMS REMAIN THE PRIMARY PROBLEM FOR TONIGHT. CLUSTER OF STORMS OVER WEST CENTRAL ILLINOIS IS SAGGING SLOWLY SOUTH- SOUTHEAST AND WILL CONTINUE TO AFFECT AREAS OF SOUTHWEST ILLINOIS FOR THE NEXT FEW HOURS. IN THE MEAN TIME...ANOTHER COMPLEX OF STORMS IS GETTING ORGANIZED OVER EASTERN KANSAS AND IT LOOKS LIKE THIS COMPLEX SHOULD CONTINUE MOVING EAST TONIGHT...EVENTUALLY AFFECTING CENTRAL AND EASTERN MISSOURI BETWEEN 09Z AND 13Z. TRENDS AFTER 13Z ARE UNCERTAIN AND WILL BE WHOLLY DEPENDENT ON HOW STORMS DEVELOP AND MOVES ACROSS THE AREA. SPECIFICS FOR KSTL... THINK THE COMPLEX OF THUNDERSTORMS OVER SOUTHWEST ILLINOIS WILL SKIRT EAST OF THE TERMINAL...BUT THE SECOND COMPLEX OF STORMS OVER EASTERN KANSAS IS PICKING UP SPEED AND GETTING BETTER ORGANIZED. THINK THIS WILL BE THE MAIN THREAT AT LAMBERT TONIGHT...MOST LIKELY AFTER 10Z. UNTIL THEN...WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE TO DRIFT IN THE VICINITY OF THE TERMINAL. FORECAST TRENDS AFTER 13Z-14Z ARE VERY UNCERTAIN AND ARE DEPENDENT ON HOW THE STORMS AFFECT THE AREA THIS MORNING. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 17, 9:40 PM CDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 940 PM CDT FRI JUN 17 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 940 PM CDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY OVER MUCH OF THE AREA TONIGHT. A FEW OF THE STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS. IN ADDITION... THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY DOWNPOURS. MAJOR RIVER FLOODING IS OCCURRING AT POINTS ON THE MISSISSIPPI RIVER NORTH OF ST LOUIS. PLEASE SEE THE MISSISSIPPI RIVER FLOOD STATEMENT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH SATURDAY NIGHT...AND A FEW OF THESE STORMS MAY BE SEVERE. BY SUNDAY...THE CHANCE OF STORMS WILL SHIFT INTO NORTHERN MISSOURI AND CENTRAL ILLINOIS. THUNDERSTORMS WILL OVERSPREAD THE ENTIRE AREA ONCE AGAIN EARLY TUESDAY MORNING THROUGH WEDNESDAY NIGHT AS A COLD FRONT PUSHES INTO THE MISSISSIPPI VALLEY. MAJOR RIVER FLOODING IS FORECAST TO CONTINUE AT POINTS ON THE MISSISSIPPI RIVER NORTH OF ST LOUIS. MAJOR RIVER FLOODING IS FORECAST TO BEGIN ON THE ILLINOIS RIVER AT HARDIN LATE FRIDAY NIGHT. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION MAY BE NECESSARY TONIGHT. BRITT
In the hours before
Local storm report, Jun 18, 4:14 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
414 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM FLASH FLOOD RAYMOND 39.32N 89.57W
06/18/2011 MONTGOMERY IL LAW ENFORCEMENT
VIADUCT FLOODED IN TOWN TO A DEPTH OF 3 TO 4 FEET.
&&
TRUETTLocal storm report, Jun 18, 4:16 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
416 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD 1 N IRVING 39.22N 89.41W
06/18/2011 MONTGOMERY IL LAW ENFORCEMENT
ROUTE 16 FLOODED.
&&
TRUETTLocal storm report, Jun 18, 4:17 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
417 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM TSTM WND GST TAOS 38.50N 92.08W
06/18/2011 E40 MPH COLE MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Jun 18, 4:35 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
435 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND DMG FULTON 38.85N 91.95W
06/18/2011 CALLAWAY MO LAW ENFORCEMENT
TREES AND POWER LINES DOWN IN FULTON...TREE ALSO FELL
ON A CAR AT WESTMINSTER COLLEGE IN FULTON. A STREET SIGN
WAS PULLED OUT OF THE GROUND AND BLEW PAST A POLICEMAN
JUST WEST OF FULTON.
&&
CARNEYLocal storm report, Jun 18, 4:52 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
452 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 AM HAIL RHINELAND 38.72N 91.52W
06/18/2011 M0.25 INCH MONTGOMERY MO TRAINED SPOTTER
&&
CARNEYLocal storm report, Jun 18, 5:00 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
500 AM CDT SAT JUN 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 AM TSTM WND DMG NEW FLORENCE 38.91N 91.45W
06/18/2011 MONTGOMERY MO LAW ENFORCEMENT
SEMI FLIPPED OVER ON INTERSTATE 70 NEAR MILE MARKER
175.
&&
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 12:30 AM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 45 min |
| Jun 18, 1:14 AM CDT | Flash Flood Warning | LSX | Macoupin, Montgomery | 12 hr |
| Jun 18, 1:16 AM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 29 min |
| Jun 18, 2:51 AM CDT | Flash Flood Warning | LSX | Fayette, Montgomery | 6 hr |
| Jun 18, 4:31 AM CDT | Flash Flood Warning | LSX | Bond, Fayette | 6 hr |
| Jun 18, 5:01 AM CDT | Flash Flood Warning | LSX | Clinton, Marion | 6 hr |
| Jun 18, 5:18 AM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey, Madison, Monroe, Saint Clair | 57 min |
| Jun 18, 5:30 AM CDT | Tornado Warning | LSX | Calhoun, Greene, Jersey, Madison, Pike | 19 min |
| Jun 18, 6:09 AM CDT | Severe Thunderstorm Warning | LSX | Jersey, Macoupin, Madison, Montgomery | 51 min |
| Jun 18, 6:20 AM CDT | Severe Thunderstorm Warning | LSX | Clinton, Madison, Monroe, Randolph, Saint Clair, Washington | 40 min |
| Jun 18, 6:21 AM CDT | Tornado Warning | LSX | Clinton, Monroe, Randolph, Saint Clair, Washington | 39 min |
| Jun 18, 6:51 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Madison, Marion, Randolph and 2 more | 54 min |
| Jun 18, 7:24 AM CDT | Severe Thunderstorm Warning | LSX | Clinton, Marion | 30 min |
| Jun 18, 1:06 PM CDT | Areal Flood Warning | LSX | Macoupin, Montgomery | 4 hr |
| Jun 18, 3:57 PM CDT | Flash Flood Watch | LSX | Bond, Calhoun, Clinton, Fayette, Greene, Jersey and 8 more | 15 hr |
| Jun 18, 4:49 PM CDT | River Flood Warning | LSX | Fayette | 5 days |
| Jun 18, 5:01 PM CDT | Areal Flood Warning | LSX | Macoupin, Montgomery | 23 hr |
| Jun 18, 3:12 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Osage | 63 min |
| Jun 18, 4:00 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Cole, Gasconade, Montgomery, Osage | 45 min |
| Jun 18, 4:30 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Franklin, Gasconade, Lincoln, Montgomery and 4 more | 60 min |
| Jun 18, 4:56 AM CDT | Tornado Warning | LSX | Lincoln, Montgomery, Saint Charles, Warren | 49 min |
| Jun 18, 5:07 AM CDT | Tornado Warning | LSX | Lincoln, Montgomery, Pike | 38 min |
| Jun 18, 5:50 AM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Jun 18, 7:28 AM CDT | Severe Thunderstorm Warning | LSX | Madison | 16 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.